Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report

PBS. 2011; 1(4): 166-168


Reboxetine induced painful ejaculation: a case report

Mehmet Alpay Ates, Onur Durmaz, Yasin Bez.

Abstract
Sexual dysfunction is one of the important and common side effects of the antidepressant drugs. It can sometimes result in early discontinuation of the treatment. Reboxetine was previously not known to cause sexual side effects. However, we present here a case who developed painful ejaculation shortly after initiation of reboxetine treatment. The patient, a 40 years old male, was prescribed reboxetine treatment for his depression. Before the treatment he did not have any sexual dysfunction. Three weeks after inititation of reboxetine 4 mg/day treatment the patient started to complain about painful ejaculation. After cessation of the treatment his painful ejaculation spontaneously subsided. Sexual side effects particularly in terms of ejaculation disorders including painful ejaculation should be kept in mind when treating male patients with reboxetine.

Key words: reboxetine, painful ejaculation, sexual dysfunction



Share this Article


Advertisement
Applied Medical Research

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright ScopeMed Information Services.